MathSciNet Relay Station
MathSciNet bibliographic data
MR2826005 37M10
Harikrishnan, K. P.; Misra, R.; Ambika, G. Revisiting the box counting algorithm for the correlation dimension analysis of hyperchaotic time series. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 1, 263–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement